# SDR 95ZZZX3540

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901HA
- Make and model: Dhav DHC7102
- Aircraft serial: 042
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Act
- Part number: 155507
- Condition: Failed
- Location: Lt Mlg
- Part time: 26,298 hours
- Component: Menasco
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL/DCA - FLT 3095 - ON APPROACH, THE LEFT MAIN GEAR WOULD NOT EXTEND, RELEASED GEAR MANUALLY.  THE AIRCRAFT CONTINUED INTO DCA AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE NR 1 UPLOCK ACTUATOR AND REAMED THE LOWER BUSHING IN THE UPPER DRAG STRUT.  ALSO, REMOVED AND REPLACED FILTERS IN THE RETRACTION ACTUATOR.
